MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
Based on medwatch report #mw5104540, proximal balloon rupture on zoll icy catheter (lot #157709) while placed in the patient's femoral vein.Zoll still in progress in collecting additional information.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key12862512
Report Number3010617000-2021-01106
Device Sequence Number4265512
Product Code NCX
UDI-Device Identifier00849111075237
UDI-Public00849111075237
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0782-01
Device Lot Number157709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown